# SDR AWXA0000298

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 31,839 hours, 14,907 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: C60AA0062
- Part serial: 209
- Condition: Malfunctioned
- Location: Hyd Resevoir
- Part time: 32,143 hours, 14,911 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GREEN HYDRAULIC SYS RESERVOIR QTY LOW  WARNING ON APPROACH TO SFO.  EMERGENCY DECLARED, ECAM COMPLIED WITH.  VISUALLY VERIFIED RESERVOIR QTY, ECAM NORMAL, NO LEAKS NOTED.  CLEANED QUANTITY SWITCH AND TRANSMITTER CONNECTORS.  LOW LEVEL SENSOR WAS REPLACED ON LP 3291866 M+E= 26-2900-9-0209  TT 0054236.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
